Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Imigran is a prescription medication designed to treat migraine - a neurological condition that usually involves severe recurring headaches. The illness may be accompanied by other symptoms, such as light and noise sensitivity, nausea and vomiting. This type of migraine is known as migraine with aura. These symptoms can also be experienced without a headache which is known as a silent migraine.
Imigran contains the active ingredient sumatriptan, which belongs to a class of medications known as selective serotonin receptor agonists, and treats the condition at its root.
A prescription-only medication, Imigran is now available with one and can be purchased online via Click Pharmacy after completing a simple assessment. Your answers help our doctors to determine whether this is the right medication for your situation at this time. You need only complete the form once after which you can get a repeat order without redoing it.
Migraines can have a major impact on the quality of life of the people who experience them. The condition can interfere with work, education, hobbies, social and family life and personal relationships. In fact, the World Health Organisation includes severe migraine attacks on its list of most disabling illnesses. As such, for regular sufferers of migraine, it is a relief to find a product such as Imigran that can help lift this constant underlying threat.
Imigran was the first medication to contain sumatriptan to become available worldwide and was developed by multinational pharmaceutical company GlaxoSmithKline. It was designed and created to stimulate receptors in the brain to help blood vessels to contract back once they have widened, which is believed to be the cause of the migraine.
Imigran has an active ingredient known as sumatriptan which is part of a family of medications called triptans. It is designed to work quickly, in half an hour or less, and effectively in sufferers with intermittent but acute migraines and is to be taken once a migraine has begun rather than prior to the main symptoms appearing. It will not be effective in patients who experience less than 10 episodes a month but there are different forms of triptan which may work better for one person over another.
In contrast to regular painkillers, like ibuprofen and paracetamol, which act on the symptoms alone, sumatriptan works on the source of the problem making it a better option for regular sufferers.
Imigran is designed for adults between the ages of 18 and 65 only. One 50mg tablet should be taken when the first signs of a migraine are identified and it’s vital that you do not exceed more than two tablets in 24 hours. You must carefully read the patient information leaflet that accompanies your medication before taking it and if you have any questions or concerns about your dosage, you should contact your doctor or pharmacist.
Unlike some medications, Imigran is not affected by food so it can be taken with or without a meal. One tablet should be swallowed whole with water at the onset a migraine attack and if, after two hours or more, the symptoms are still ongoing or the headache comes back, you can take a second dose, up to a maximum 100mg a day. For more information, read the patient leaflet that comes with your medication.
Migraines are believed to be caused by blood vessels in the brain expanding which results in the throbbing sensation that most sufferers are familiar with. Imigran attacks the condition at its root by narrowing the blood vessels back to their normal size. This action helps to alleviate pain and other symptoms associated with this condition.
Whilst considered to be safe and effective for most migraine sufferers, Imigran can cause a number of side effects in some people including:
These are usually mild and temporary however if they do not go away or you consider them severe, it’s important to tell your doctor. For a full list of side effects, check the guidelines that come with your tablets or consult a GP or pharmacist.
As when taking any medication whilst pregnant or breastfeeding, it is crucial you speak to a medical expert beforehand. You can book a free and confidential online appointment with one of the doctors at Click Pharmacy from the comfort of your own home which may be preferable when heavily pregnant or dealing with a newborn.
There has been little research done on the effects of Imigran on the foetus, though based on the limited evidence available, there is nothing so far to suggest that there is a higher risk of birth defects. With regard to breastfeeding though, it is highly recommended that you do not breastfeed for 12 or more hours after taking Imigran and any expressed milk during this time should be discarded.
It is vital you tell your Click Pharmacy doctor or GP about any other medications or supplements you are taking before beginning to use Imigran as some medications either decrease the effectiveness of the drug or else cause adverse effects. The medications to be aware of include:
23 June 2020